Ranitidine Withdrawal?

No replies
spacednow
spacednow's picture
User offline. Last seen 1 week 4 days ago. Offline
Member
Joined: Nov 20 2009
Posts: 146

History- bleeding ulcers, many painful conditions, barretts esophagus. Had to switch jobs because narcotics were no longer working. I am ALWAYS exhausted. I am constantly looking for an answer as to why I am always so tired. In the meantime life goes on and I have to keep moving. My solution has been (along with vitamins and other supplements) 300mg zantac+2 advil +2 tylenol+200mg caffiene every 3 hrs from when I wake up till the end of the day. Days are 16-20 hrs on average. Recent blood test and Dr. says everthing OK. I have access to the results and my MCH and MCV are very high. A web search says this causes fatigue- and high doses of PPI's can cause this. So I have tried cutting my dose of Zantac in half. (I normally get blood in my stool when I do this). Also cut the advil dose in half to try and prevent bleeding (and increased my tylenol intake-no lectures on this please; rock solid liver) . 1 week now and I feel worse than ever. Got the craps really bad and sweats. Immodium not helping. Am I having withdrawal from the Zantac? My wife thinks I have the flu (going around) but I don't feel dizzy or sick otherwise. Suggestions? Has anyone else experienced this? Should I up the dose of zantac back up? Help!